MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP
Model Number DVTX-8 NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on (b)(6) 2025 that when the surgeon was inserting the second tpeg into the volar distal row, he was instructed to just snug the tpeg and the tip of the dvtx-8 np broke off.It was reported that there was no delay in surgery because the surgeon was instructed to move on and insert the additional screws needed to fixate the fracture.The surgeon then went back after all screws were implanted to try to remove the driver tip, with no success.The tip remains insitu and the surgeon believes no additional harm is expected because the tip of the driver is flush with the screw head.While the device is not intended to come in contact with the patient, the tip of the device remains implanted inside of the screw head.

Brand Name
TORX 8 DRIVER, NIPPLE TIP
Common Device Name
TORX 8 DRIVER, NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 
MDR Report Key22688397
Report Number2031009-2025-00019
Device Sequence Number6166239
Product Code HXX
UDI-Device Identifier00842188126048
UDI-Public00842188126048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8 NP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown